MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0622
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specification.Analysis of the device revealed the total length of the fiber was 11 feet 6 inches and the distal end of the glass fiber is fractured.Based on the information available, an evaluation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that during a procedure the physician noticed the tip flare from the fiber was poor.The performance was poor but enough to complete the case with no clinical consequences to the patient.The fiber was returned and analysis found that the distal end of the glass fiber was fractured.

Brand Name
ENDOSTAT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10445634
Report Number2937094-2020-00773
Device Sequence Number2452644
Product Code GEX
UDI-Device Identifier00878953000107
UDI-Public00878953000107
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K924644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2021
Device Model Number0010-0622
Device Catalogue Number0010-0622
Device Lot Number0023043569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1